The BS of my MS

I was diagnosed with Multiple Sclerosis April 11, 2006. It was a fairly quick diagnosis and there are days/weeks I can mostly ignore it. For those days I can't, this blog documents my journey.

Thursday, June 22, 2006

Ugh. I feel like crap. I celebrated the end of my headache too soon. I have had a headache for about 3 1/2 days, minus about 10 hours or so. My eyeballs hurt from this headache, too. My shoulders are achy, and I have around a 99.3 fever, which is higher than usual. Perhaps these are the "flu like symptoms" I thought I was being lucky enough to avoid. I just can't seem to shake the headache, and when I get a headache, I am cranky. My poor husband!

In response to Jamie's comment about picking either tylenol or ibuprofen...I checked on this. It's okay to mix, precisely because they are different. It allows for more pain relief, without overdoing one. However, at this stage, neither ibuprofen or tylenol are helping my headache.

Sorry for the whiny post.

3 Comments:

  • At 8:47 PM, Anonymous Kim said…

    I would whine, too, Heather. Maybe you should check with your doctor if nothing is helping it. It may not be the flu-like symptoms. You might have a sinus infection or even a type of migraine that they could give you something for. All of your symptoms combined sound flu-like, but you might want to double check with your doctor. Love ya, sis!
    Kim

     
  • At 10:02 PM, Blogger Jaime said…

    I would agree with Kim, you should see your doc just to be on the safe side.

    Of course most people can mix tylenol and/or ibuprophen without problems but what I was trying to get across (maybe not so well, sorry about that) was that some of the medications used for MS can have other problems associated with taking these. For example, whenever someone takes an interferon they are more at risk for liver problems, therefore adding tylenol which can also contribute to liver problems may not be the best idea. Of course, this should be discussed with your doctor because based on your health this may not be a concern at all where for other MS'ers it is a major concern. That is all I was trying to let you know. :)

    I hope that whatever is going on with you, flu or not, you get to feeling better real soon. Take care.

    Jaime

     
  • At 9:46 AM, Blogger Oh Brother said…

    I use Percogesic Extra strength. I get it from CVS.(Genisegic (sp.)at Wal-Mart) I take 2 about one hour before the shot and bed. It helps me sleep. Has tylenol in it.
    Usually knocks the headach out. When really bad I use Extra strength Excedrine.

     

Post a Comment

<< Home